Blogapalooza 2014 is SOLD OUT!
THANK YOU to our Co-Presenters: GLOBE, EASY TAXI, and CHOOKS TO GO!
THANK YOU to the 50+ exhibitors supporting our event and coming up with crazy fun booths and giveaways for the blogger attendees!
THANK YOU to our dozen media partners for helping us spread the word.
THANK YOU to the 700+ bloggers signed up to visit us!
It’s going to be one crazy, fun day tomorrow!!!
See you all tomorrow at #Blogapalooza 2014 – The biggest B2B: Business to Blogger Networking and Marketing event!
Final announcement of bloggers listed to be announced tonight. Last chance to sign up today at http://Blogapalooza.WhenInManila.com/.
For the bloggers who are confirmed to go, here are…
10 Blogger Power Tips to Maximize Your Blogapalooza Experience!
1. Prepare a one-sheet story about your blog. Here’s an example; just add photos of your site…
About Our Awesome Planet
Our Awesome Planet (OAP for short) is a top lifestyle blog that documents the food and travel adventures of our family in real time. It showcases the best of food and travel destinations in the Philippines, ASEAN, and the world. OAP readers are smart professionals/entrepreneurs with family and foodies who love to travel.
Our Awesome Planet Blog and Social Media Statistics (as of September 19, 2014)
Founded: January 2005
Age of Blog: 9.5+ years (Pioneering Blog in the Philippines)
Total Number of Blog Posts: 2,564+ Posts
Total Number of Comments: 32,107+ Comments
Daily RSS Feed & Email Blog Subscribers: 8,524+ Email Subscribers
Facebook Page Fans: Our Awesome Planet } 126,427+ Fans (https://www.facebook.com/awesomepilipinas)
Twitter Followers: @antondiaz } 17,200+ Followers (https://twitter.com/antondiaz)
Instagram Followers: @OurAwesomePlanet } 9,872+ Followers (http://instagram.com/ourawesomeplanet)
Pinterest Followers: Our Awesome Planet } 2,237+ Followers (http://www.pinterest.com/antondiaz/)
YouTube Followers: Anton Diaz } 889+ Subscribers, 1,413,980 views (https://www.youtube.com/user/antondiaz)
Google+: +AntonDiazPH } 5,867+ in Circles (https://plus.google.com/+AntonDiazPH/)
Klout Score: 72
About Anton Diaz
Anton worked for the biggest multinational company in the Philippines for 12+ years, straight out of college, before becoming a full-time Online Entrepreneur. He was the Chief Information Officer of Procter & Gamble Philippines when he finally quit his day job and decided to take his blog, Our Awesome Planet, to the next level in 2008.
OurAwesomePlanet.com, which he started in 2005, is the number #1 food and travel blog in the Philippines with close to 1,000,000 hits in 1.5 months, 120,000+ followers, and 10,200+ readers, and is still growing. His advocacy is to promote the “Food and Travel Secrets in the Philippines” and to inspire Filipinos that living in the Philippines is truly awesome!
He was recognized with Go Negosyo’s Inspiring Young Filipino Entrepreneur Award in 2010. He was featured in Go Negosyo’s 7th book: “Go Negosyo’s 50 Inspiring Stories of Young Entrepreneurs” in 2011.
Recently, he is the co-founder of the successful weekend markets called Mercato Centrale @ Bonifacio Global City, Mezza Norte @ Trinoma, Cucina Andare – the first Food Truck Market, and Levante @ Eastwood City.
Anton Diaz is the Chief Chowzter of Manila at Chowzter.com, which is given to the top food blogger in the city who curates the tastiest feast in Manila since 2013. He is also voted as a Board Member representing Asia and the rest of the world to the prestigious Professional Travel Bloggers Association in 2014. Our Awesome Planet is recognised as the #3 Travel Blog in the world.
2. Bring a 100 pcs. of Calling Cards to give and exchange with the different businesses and bloggers. Here’s an example of a blogging card design for OAP…
3. Prepare your Engagement Plan with the Brands that resonate with your blog. Here are the different brands participating tomorrow…
4. Plan your route to maximize your time in Blogapalooza. Here is the sponsors’ layout for tomorrow…
5. Block off your entire day and spend time getting to know and learn from the different businesses and brands. Here’s the tentative program for tomorrow (subject to change)…
|11:00 am – Musical Performance by Climax|
|12:00 nn – Break|
|1:00 pm – Opening Remarks|
|1:10 pm – Welcome Message|
|1:20 pm – Maxicare (Presentation Time: 5minutes)|
|1:30 pm – Bluewater|
|2:00 pm – Brainfit (Presentation Time: 5minutes)|
|2:15 pm – Fukuda (Presentation Time: 5minutes)|
|2:30 pm – Zing (Presentation Time: 5minutes)|
|2:45 pm – Flawless (Presentation Time: 5minutes)|
|3:00 pm – Shopping Box (Presentation Time: 5minutes)|
|3:15 pm – Crocs/Dyson/Dr Kong (Presentation Time: 5minutes)|
|3:30 pm – Sister Secrets (Karen Bordador &Charisse Abalos)|
|3:45 pm – Sky Cable (Presentation Time: 10minutes)|
|4:00 pm – Sydenham (Presentation Time: 5minutes)|
|4:15 pm – Michele Gumabao|
|4:30 pm – Easy Taxi (Presentation Time: 15minutes)|
|4:45 pm – Chooks to Go (Presentation Time: 15minutes)|
|5:00 pm – Acer (Presentation Time: 10minutes)|
|5:15 pm – Krispy Kreme (Presentation Time: 10minutes)|
|5:30 pm – Touchpay (Presentation Time: 5minutes)|
|5:45 pm – Canon (Presentation Time: 5minutes)|
|6:00 pm – Vibelle|
|6:15 pm – Globe (Presentation Time: 15minutes)|
|6:30 pm – 9TV (Pia Hontiveros/Menchu Macapagal)|
|6:45 pm – Vikings (Presentation Time: 5minutes)|
|7:00 pm – Zap (Presentation Time: 5minutes)|
|7:15 pm – Jack City|
|7:30 pm – Comedy Cartel|
|7:45 pm – Comedy Cartel|
|8:00 pm – Comedy Cartel|
6. Wear a signature shirt that speaks about your brand, like this Berlin Food Stories guy…
7. Bring Blogging Props like the Instagram “Like” icon below…
8. Maximize shareability of your posts by tagging the following:
9. Prepare your Blogging Gadgets. Charge your batteries and bring extra memory.
10. Finally, make sure to blog about your Blogapalooza experience immediately. A photo essay within 24 hours is best for it to be noticed right away by the business, brands, and the organizers.
Live an Awesome Life,
Disclosure: Our Awesome Planet is a co-founder of Blogapalooza 2014. I wrote this article with my own biases, opinions, and insights. Read Our Awesome Planet Complete Disclosure Policy here.
P.S. Please get plenty of sleep and look fresh for tomorrow’s event. Have fun!